# SDR N6WA2023092102

- Difficulty date: September 15, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10129
- Aircraft time: 40,545 hours, 31,361 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fusible Plug
- Part number: CC670334013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTICLE BUCKET IS CRACKED, R&R GPU RECEPTICLE BUCKET IAW CRJ SRM 53-11-23.
